A member asked:

I'm taking macrobid. is it bad if i haven't had the feeling/needed to go to the pee all day? &have stomach pain&left rib pain&hard to breath. help?

A doctor has provided 1 answer
Dr. Donald Jacobson answered

Specializes in

Check with your doctor immediately if any of the following side effects occur while taking nitrofurantoin: trouble breathing, stomach pain, . www.drugs.com.

Answered Jul 16, 2018

4.8k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...